# SDR UIEA2021062101395

- Difficulty date: June 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,194 hours, 20,053 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP( TRANSFERRED TO MDDR # 148936 IAW ATLAS MEL 49-15-01-01B. NO MX ACTION REQ. PLACARDS INSTALLED. RC 1534Z.  /  STL MX, 21JUN LP 1305947, ITEM M7: TROUBLESHOT APU PER B767 FIM 49-11 FAULT TREE 987. FOUND BREAKER POPPED. RESET BREAKER, OPS CHECK PER B767 AMM TASK 49-11-00-715-264. OPS CHECK GOOD. THIS CLEARS MDDR 148936. JJT 0941Z )
